MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPO GUIDE CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXPO GUIDE CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 8080
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that an extra hole in the device was noted.A 5f expo guide catheter was selected for use.It was observed that there was an extra hole in the device at the yellow tip of the catheter.The procedure was completed with another of the same device.There were no patient complications reported.
 
Additional Manufacturer Narrative
Date of event was approximated.Mfr site address 2: no.20905 int.A.Col.,cd.Industrial, 22444.Device evaluated by mfr.: returned product consisted of an expo diagnostic catheter.The curve and the catheter shaft were checked for damage.The catheter shaft showed no damage; however, the tip showed damage in the form of protruding material.The devices are 100% tactile tested during the inspection process.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.
 
Event or Problem Description

Brand Name
EXPO GUIDE CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8615966
Report Number2134265-2019-05361
Device Sequence Number16734072
Product Code DQO
UDI-Device Identifier08714729192985
UDI-Public08714729192985
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K120495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/11/2021
Device Model Number8080
Device Catalogue Number8080
Device Lot Number0060171511
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2019
Initial Date Received by Manufacturer 05/02/2019
Supplement Date Received by Manufacturer05/28/2019
Initial Report FDA Received Date05/16/2019
Supplement Report FDA Received Date06/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1